MAUDE Adverse Event Report: DePuy Mitek LLC US ACL ACC DISPOSABLES KIT; Orthopedic Manual Surgical Instrument

DePuy Mitek LLC US ACL ACC DISPOSABLES KIT; Orthopedic Manual Surgical Instrument
Catalog Number 232300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury

Brand Name
ACL ACC DISPOSABLES KIT
Common Device Name
Orthopedic Manual Surgical Instrument
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50780043
Report Number1221934-2026-04155
Device Sequence Number10705120
Product Code LXH
UDI-Device Identifier10886705011117
UDI-Public(01)10886705011117(10)10EZE6(17)310331
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number232300
Device Lot Number10EZE6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date09/15/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown